Modified Gauss-Seidel type methods and Jacobi type methods for Z-matrices

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

83 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)227-240
Journal / PublicationLinear Algebra and Its Applications
Issue number1-3
Publication statusPublished - 15 Sept 2000


In this paper, we present the convergence analysis for some modified Gauss-Seidel and Jacobi type iterative methods and provide a comparison of spectral radius among the Gauss- Seidel iterative method and these modified methods. Some recent results are improved. © 2000 Elsevier Science Inc.

Research Area(s)

  • 65F10, Convergence, Modified Gauss-Seidel type method, Modified Jacobi type method, Spectral radius, Z-matrix